# SDR SWAA2015120346706

- Difficulty date: October 26, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737790
- Aircraft serial: 30036
- Aircraft time: 34,607 hours, 24,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A8123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL INTERCOSTAL CORRODED, BETWEEN BS 767 - 787, RBL 20.  R & R INTERCOSTAL IAW SRM & DWG.
